# SDR SWAA2024041158723

- Difficulty date: March 4, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N8321D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36687
- Aircraft time: 37,973 hours, 17,662 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 192AL WITH MULTIPLE ATTACHING HOLES CRACKED ON INNER SIDE. REMOVED DAMAGED PLIES ON PANEL 192AL IAW SRM 51-70-04-2R-10 PARA (4.B); APPLIED 24 HR DRYOUT TO DAMAGED AREA ON PNL 192AL IAW SRM 51-70-04-2R-0 PARA (4.D).  AND APPLIED PERMANENT REPAIR TO DAMAGED AREA AT PANEL 192AL IAW SRM 51-70-04-2R-10 PARA (4.D-F).
